# SDR HEED065837

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 7645001096101
- Condition: Failed
- Location: Gas Generator
- Part time: 103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 GAUGE DIGITAL LIGHTS CANNOT BE READ WHEN NON-   FLIGHT INST. LIGHT SWITCH IS ON.  REPLACED UNIT.
